# SDR GRAA9619

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50444105
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT MYR, DISCOVERED THAT THE EMERGENCY EXIT SIGN LENS WERE CRACKED.  MAINTENACNE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN LENS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
